# SDR AALA20010335

- Difficulty date: February 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1571 - EN ROUTE DFW-TUS, SHORTLY AFTER TAKEOFF ATTEMPTED TO RAISE LANDED GEAR.  LANDING GEAR WOULD NOT RETRACT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  SERVICED NOSE LANDING GEAR STRUT.  ACCOMPLISHED GEAR RETRACTION PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
